One baby died and three other children were hospitalized due to apparent drug exposure Fentanyl in one kindergarten Hispanic name, “The Divine Child” inside Bronx, New York. The center’s owner, who was not identified, was arrested while authorities fully investigated the incident.
Baby dies from fentanyl overdose
Initial reports indicate that the minors consumed something contaminated with it drug around the 1:00 in the afternoon before I take a nap.
When caregivers tried to wake them up an hour and a half later, the children did not respond to the stimuli and called emergency services. They had to be administered in the hospital Narcan a drug used to combat overdoses Fentanyl and other Drugs.
He New York Post According to reports, the victims were a one-year-old boy, two two-year-old children and an eight-month-old girl who consumed the substance drug.
How did fentanyl poisoning of babies happen?
The circumstances under which the children may have come into contact with this substance are still unclear.
He New York Police Department (NYPD) conducts interrogations to clarify the details of the case and applies for a court order to search the daycare center in the basement of the apartment building 2707 Morris Ave., at Fordham Manor.
The alarm went off when daycare workers tried to wake the children from their nap and noticed something was wrong. The Police and fire brigade They responded to the call shortly after 14 o’clock of Friday Four children were found who needed medical attention.
What is Narcan?
In view of the crisis of Fentanyl which E. nitrogenizes United States the government decided to make it available for sale without a prescription Narcan a nasal spray made from Naloxone which is designed to quickly reverse the effects of an overdose Opioids.
This medicine works by binding to receptors Opioids Reversing and blocking the effects caused by this medicine, such as: B. the rapid restoration of normal breathing in a person who has had an overdose.
He Narcan It can be administered via a nasal spray or as an intramuscular, subcutaneous or intravenous injection and should be administered within the first 30 and 90 minutes after taking the drug. drug.